# SDR P2EA99064

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT WHEEL WELL SKIN CRACKED AT BS 663, RBL 42, WL 195.  DEFECT SIZE, AVERAGE LENGTH 2 INCHES.  REPAIRED CENTER WING SECTION SPAR VERTICAL PRESSURE WEB BETWEEN RBL 37 AND RBL 52, BS 663 FROM WL 190 TO WL 202 PER BOEING FAX COO-SJO-990036RR DATED 1-12-99. (M)
